# SDR DL76G091257

- Difficulty date: July 25, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 42,269 hours, 6,021 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE GEN WOULD NOT COME ONLINE.  BIT BPCU FOUND IDG/OIL IN OUT BULB WIRING.  HIGH RISE.  REPLACED GEN DIODE.  GEN TRIP.  T/S PER FIMM.  REMOVED AND REPLACED GCU, NO HELP.  REMOVED AND REPLACED LEFT ENG IDG PER MM.  ALL NORMAL.
